Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Directional Chebyshev-type methods for solving equations
HTML articles powered by AMS MathViewer

by I. K. Argyros, M. A. Hernández, S. Hilout and N. Romero PDF
Math. Comp. 84 (2015), 815-830 Request permission

Abstract:

A semi-local convergence analysis for directional Chebyshev-type methods in $m$-variables is presented in this study. Our convergence analysis uses recurrent relations and Newton–Kantorovich-type hypotheses. Numerical examples are also provided to show the effectiveness of the proposed method.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 65H05, 65H10, 49M15
  • Retrieve articles in all journals with MSC (2010): 65H05, 65H10, 49M15
Additional Information
  • I. K. Argyros
  • Affiliation: Department of Mathematics and Sciences, Cameron University, Lawton, Oklahoma 73505
  • Email: iargyros@cameron.edu
  • M. A. Hernández
  • Affiliation: Department of Mathematics and Computation, University of La Rioja, 26004 Logroño, Spain
  • Email: mahernan@unirioja.es
  • S. Hilout
  • Affiliation: Laboratoire de Mathématiques et Applications and Département des Sciencesde la Terre et de l’Atmosphère Poitiers University, C.P. 8888 – Succursale Centreville Montréal, Québec, Canada
  • Email: said.hilout@math.univ-poitiers.fr
  • N. Romero
  • Affiliation: Department of Mathematics and Computation, University of La Rioja, 26004 Logroño, Spain
  • Email: natalia.romero@unirioja.es
  • Received by editor(s): September 6, 2011
  • Received by editor(s) in revised form: July 17, 2013
  • Published electronically: September 23, 2014
  • Additional Notes: The research of the second, third and fourth authors was supported in part by the project MTM2008-01952/MTM of the Spanish Ministry of Science and Innovation and the project Colabora 2009/04 of the Riojan Autonomous Community.
  • © Copyright 2014 American Mathematical Society
  • Journal: Math. Comp. 84 (2015), 815-830
  • MSC (2010): Primary 65H05, 65H10, 49M15
  • DOI: https://doi.org/10.1090/S0025-5718-2014-02906-2
  • MathSciNet review: 3290965